# SDR DALA2021060403091

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 66,150 hours, 26,016 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Nr 7 Spoiler
- Part time: 132,300 hours, 52,032 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1827941) DURING INSPECTION FOUND PUNCTURE ON SPOILER 7 LOWER SURFACE WBL=94 AT RH WING. INB GROUND SPOILER #7 PN OFF:113A4600-2 AND SN OFF:000566 WAS REPLACED BY SERVICIABLE INB GROUND SPOILER #7 P/N ON:113A4600-2 AND S/N ON:000139 PER AMDS 2760-4417-02.
